MathSciNet Relay Station
MathSciNet bibliographic data
MR2555581 92D10 (62M20)
Wei, Guoliang; Wang, Zidong; Lam, James; Fraser, Karl; Rao, Ganti Prasada; Liu, Xiaohui Robust filtering for stochastic genetic regulatory networks with time-varying delay. Math. Biosci. 220 (2009), no. 2, 73–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement